# SDR DL72W010402

- Difficulty date: March 12, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N2819W
- Make and model: Boeing 727247
- Aircraft serial: 21057
- Aircraft time: 76,901 hours, 51,816 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651634021
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN TWO LOCATIONS OF THE FS 990 FRAME.  ONEWAS AT STR 28R AND THE OTHER AT STR 29R.  THE CRACKS WERE   CUT OUT AND A DOUBLER INSTALLED.  THE DAMAGE WAS FOUND AT   HMV.
